Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Pablos Romo, Fernando
2007.
An n-dimensional Contou–Carrère symbol over an artinian local ring.
manuscripta mathematica,
Vol. 122,
Issue. 2,
p.
173.
Казарновский, Борис Яковлевич
and
Kazarnovskii, Boris Yakovlevich
2007.
Мультипликативная теория пересечений и комплексные тропические многообразия.
Известия Российской академии наук. Серия математическая,
Vol. 71,
Issue. 4,
p.
19.